Hello, Thank you for asking your query at DoctorSpring.
Isotretinoin is vitamin A which has some severe toxicities involving liver. Having alcohol in high concentrations will further aggravate the effect on liver. From your symptoms of yellowish discoloration in eye suggests you have developed jaundice, it's a sign that your livers functions are detiorating. Alcohol gets metabolized in liver, and finally excreted out of the body. Once the alcohol is excreted out, its effects like hang over ends. But, its important you also understand that each time alcohol gets metabolized in liver, it tends to damage the liver also.
Isotretinoin has toxic effects on liver. Therefore, both synergistically damage the liver, slowing the metabolization of substances including alcohol that's the reason you are having hang over for a long period of time and you have also developed jaundice.
Firstly, I suggest you stop having alcohol completely. You also need to check your liver function tests. Do not have any drugs, as most of drugs metabolize in liver. Have less fat food, more fruits and green leafy vegetables as they have free radicals that detoxify the liver. Suggest you visit a physician, regarding the treatment plan based on your reports of liver function tests.
Hope this helps. Please feel free to ask follow-up questions